# SDR DALA12007360861

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 78,004 hours, 75,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114065
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS WERE FOUND IN THE FUSELAGE SKIN NEAR THE PED JAMB CUTOUT UPPER FORWARD CORNER AT STA 160.  THE CRACKS WERE REPAIRED IAW ERA 504604-14AD, SECT I.  MX TRIMMED THE INTERNAL DOUBLER TO REMOVE THE CRACK, EXTENDED THE TRIM OUT ONTO THE FUSELAGE SKIN, PERFORMED AN HFEC INSP AND INSTALLED THE REPAIR IAW SRM 53-05, FIG 114, SHEET 4, CONFIG -7005.
